# SDR AALA2009032500003

- Difficulty date: March 25, 2009
- Submitted: July 10, 2009
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Aircraft time: 24,006 hours
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Position
- Location: Galley Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ATL - FORWARD GALLEY DOOR SLIDE FELL OFF DOOR.  REMOVED AND REPLACED SLIDE WITH SERVICEABLE UNIT AT FORWARD GALLEY DOOR.  SYSTEM GROUND CHECK NORMAL OPERATION.
